# SDR HALA2018101700520

- Difficulty date: October 12, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 26 AND 37.4 AT -Y450 IS CORRODED AT LOCATIONS: FR37.3,+0", FR31+17", FR31+0", FR30+0", FR29+9", FR29+6". CORROSION REMOVED IAW SRM 51-74-00 REV 98. DAMAGE DIMENSION FR 37.3, FR31+17'', FR31, FR30, FR29+9'' AND FR 29+6'' LOCATED ON SEAT TRACK INNER VERTICAL AREAS, UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED IAW SRM 51-72-11 REV 98 AND DWG F5327642420100.
